TU Darmstadt / ULB / TUbiblio

Sheaf representations of BL-algebras

Leustean, Laurentiu (2005):
Sheaf representations of BL-algebras.
9, In: Soft Computing, pp. 897-909, [Article]

Item Type: Article
Erschienen: 2005
Creators: Leustean, Laurentiu
Title: Sheaf representations of BL-algebras
Language: English
Journal or Publication Title: Soft Computing
Volume: 9
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item